# SDR DALA2025020600948

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 42,286 hours, 5,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3323 EMER LIGHT ON AFT SIDE OF LAV AT DOOR 3L INCORRECT COLOR. CORRECTIVE ACTION: R/R LIGHT PN 8237-3 PER A330 AMM 33-51. (6842171)
